# SDR 06FDEA04162

- Difficulty date: December 2, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL REPAIR LOCATED AT APPROX 29 INCHES FROM AFT END AND 48" FROM BOTTOM END ON THE FWD LOWER CARGO DOOR FOUND NOT TO BE INSTALLED USING FAA APPROVED DATA.  REF SNRM NR N00567 AND SRM 52-00-3 FIG 3 - FIG 4.  INCORRECT FASTENER SPACING, DAMAGE REMOVAL CANNOT BE VERIFIED.  ADDED FASTENERS TO EXISTING DOUBLER TO CONFORM TO SRM 52-00-03 FIG 3.
